Anyone have experience with topamax? Withdrawal issues.
Hi all, my question isn't entirely about BPD but I was hoping I could get some answers here anyway. I've been taking 100mg of topamax daily for about 6 months to help control my extreme moods and it was highly effective. I tolerated it extremely well, my only side effects were that I got tired more frequently and it killed my appetite. I'm a college student and I just moved back into my dorm this week, and like the idiot I am I forgot my topamax at home which is a two hour drive away. (Along with my wallet but that's another story entirely). So I've been forced to go cold turkey from it until I can talk to the psychiatrist here, who I won't have an appointment with for at least a week. (I can't even make an appointment until I get cleared by the counselor tomorrow)
I've been experiencing itching all over my body for the past few days, particularly intense in my arms. (I've had a fixation with my arms in the past, however, particularly with SI) I've also been experiencing tingling in my extremities. What I want to know is, could this be the topamax withdrawal, or something else? Does anyone know anything that could help me with this? Thanks in advance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.